# SDR DL72K000761

- Difficulty date: April 19, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 58,016 hours, 44,495 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flap
- Component: #4 Inbd Track, 651626920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF THE I/B FLAP, I/B TRACK ASSY AT BF GOODRICH, TYPICAL CORROSION WAS FOUND AT THE MLG AND SPOILER BEAM ATTACH PAD AREAS, AND TYPICAL WEAR WAS FOUND AT THE FWD ATTACH LUGS, MLG DOOR HINGE FITTING ATTACH HOLES,  AND THE TOGGLE DETENT HOLE.  DIMENSIONS WERE OUTSIDE LIMITS AT THE MLG BEAM ATTACH BOLT HOLES AND SPOT FACES, SPOILER BEAM ATTACH HOLES, MLG DOOR FWD AND AFT HINGE FITTING ATTACH HOLES, FWD ATTACH LUGS AND THE DETENT HOLE.  REPAIR PER ER/A 387543-14AD AND BF GOODRICH ENGINEERING REPAIR NR 23-0709.
